I will be weighing in on Tuesday. No weight stats for this post.
A side effect of having weight loss surgery while also having PCOS is one I have not yet discussed. As of today, this is day 67 of my period. And I am getting a little tired of it. I missed one dose of my birth control pill the night I was at the hospital from having the surgery. I started taking it again the next night. And by the next day, my period started even though I wasn’t due for one for quite a while (I was on the four periods a year pill).
Without getting too graphic, this period had been rather heavy. I asked my surgeon about it on my second post-op appointment. I had read that due to the trauma of surgery, a period was not unusual. However, by the second appointment, it still had not let up. He suggested I consult my gynecologist. At this point, my period had been going for a little over 50 days. My gynecologist told me that my body was not absorbing the pill and I would need a different absorption route. They offered the patch or the Nuvaring. I chose the ring.
I started using the ring this past Friday and so far no change. Granted it has not been very long, but I am not holding my breath that this route will work. I am starting to think that my body is going to do what my body is going to do. I am a little irritated as to how much I am spending on sanitary items. But it is what it is.
I have been more tired lately and I am not sure if that is a side-effect of the side-effect. I have not been able to keep my eyes open after 9:30 at night and this weekend I was asleep more than I was awake. I have not felt quite right all week. I hope that the next week is better.